# SDR ASAA2013111396435

- Difficulty date: November 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Bracket
- Part number: 69489858
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH BRACKET IS CRACKED IN RADIUS AT BS 360 S11L.  ACFT GROUNDED. R & R INTERCOSTAL ATTACH BRACKET IAW SRM 51-40-02-0G-0.
